I'm Numb and I Am Afraid Lexapro May Be To Blame

Dealing w/ depression and meds and side effects is just HARD SOMETIMES. Lexapro and I have always been besties so I'm not too sure what's going on.
  1. I started Lexapro again about 2 months ago
  2. I've been on it before and it worked really really well for me
  3. Like last time I had no side effects except the initial ones where your body is adjusting - nausea and a touch of dizziness
  4. But last time I was also seeing a therapist simultaneously
  5. This time I'm not and I'm thinking I may have a problem
  6. If you know me, you know my life is an emotional roller coaster. I have a lot of feelings
  7. But the past two weeks I have been very numb. Just very static. And not really in a good way? I don't feel much of anything about anything
  8. And today this started to freak me out and it started to make me go into a dip
  9. So I'm not too sure what to think and I should probably see a therapist
  10. But I don't want to
  11. I also think I've gained weight and that might be because of the meds??? Ugh idk.
  12. My self esteem is WAY lower than normal
  13. In conclusion, I feel weird.